Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 371685, 16 pages
http://dx.doi.org/10.1155/2012/371685
Research Article

Analysis of an Ecoepidemiological Model with Prey Refuges

1School of Mathematics and Computer Science, Northwest University for Nationalities, Lanzhou 730030, China
2School of Mathematics and Statistics, Lanzhou University, Lanzhou 730000, China

Received 10 August 2012; Accepted 18 October 2012

Academic Editor: Wan-Tong Li

Copyright © 2012 Shufan Wang and Zhihui Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Swarnali Sharma, and G. P. Samanta, “A ratio-dependent predator-prey model with Allee effect and disease in prey,” Journal of Applied Mathematics and Computing, 2014. View at Publisher · View at Google Scholar
  • Swarnali Sharma, and G. P. Samanta, “A Leslie-Gower predator-prey model with disease in prey incorporating a prey refuge,” Chaos Solitons & Fractals, vol. 70, pp. 69–84, 2015. View at Publisher · View at Google Scholar
  • Pusawidjayanti, Suryanto, and Wibowo, “Dynamics of a predator-prey model incorporating prey refuge, predator infection and harvesting,” Applied Mathematical Sciences, vol. 9, no. 73-76, pp. 3751–3760, 2015. View at Publisher · View at Google Scholar
  • Raid Kamel Naji, and Salam Jasim Majeed, “The Dynamical Analysis of a Prey-Predator Model with a Refuge-Stage Structure Prey Population,” International Journal of Differential Equations, vol. 2016, 2016. View at Publisher · View at Google Scholar